Alert archive / Wisconsin / Special Weather Statements in 2014

Special Weather Statement, NWS Twin Cities, MN

July 12, 2014Dunn County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Jul 12, 2014, 3:00 PM CDT for Dunn County, Wisconsin. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2014, 3:00 PM CDT (20:00 UTC)
Expired
Jul 12, 2014, 4:00 PM CDT
In force
60 min
Issued by
NWS Twin Cities, MN

County Dunn County, WI

The radar

The Minneapolis radar (KMPX), 137 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1241 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1241 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
690 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

852 
WWUS83 KMPX 122000
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
300 PM CDT SAT JUL 12 2014

WIZ024-025-122100-
DUNN-PIERCE-
300 PM CDT SAT JUL 12 2014

...LOCALIZED FLOODING IS LIKELY IN NORTHERN DUNN COUNTY...

AT 255 PM CDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE SLOWLY MOVING 
EAST INTO DUNN COUNTY. RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR 
WERE OCCURRING...WITH ESTIMATED TOTALS OF 1 TO 2 INCHES OVER ST. 
CROIX COUNTY. SIMILAR RAINFALL AMOUNTS ARE EXPECTED IN DUNN COUNTY  
BEFORE THE STORMS WEAKEN OR MOVE OUT OF THE AREA...WHICH WILL LEAD 
TO FLOODING OF SMALL STREAMS...AS WELL AS URBANIZED AND POOR 
DRAINAGE AREAS.

PEOPLE IN NORTHERN DUNN COUNTY SHOULD MONITOR THE WEATHER SITUATION 
CLOSELY AND EXERCISE APPROPRIATE CAUTION.

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS AND 
STREAMS...COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF CREEKS AND 
STREAMS.

&&

LAT...LON 4478 9168 4473 9213 4512 9213 4512 9215
      4521 9215 4521 9167 4514 9167 4512 9165
      4499 9165 4479 9165

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 12, 1:07 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 12, 1:07 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
107 PM CDT SAT JUL 12 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 248 AM CDT SAT JUL 12 2014

IT'S WARM AND MUGGY ACROSS THE FORECAST AREA THIS MORNING...BUT SO
FAR THE HEAVY RAIN HAS REMAINED JUST TO THE SOUTH AND WEST
ACROSS SD/NE/IA. THIS SHOULD CHANGE OVER THE NEXT SEVERAL HOURS AS
MORE ACTIVITY IS EXPECTED TO FORM FARTHER NORTHEAST...ACROSS
SOUTHERN MINNESOTA. THE DEWPOINTS ARE EXPECTED TO SLOWLY FALL
TODAY...BUT THERE WON'T BE A DRAMATIC CHANGE IN THE AIRMASS
LOCALLY UNTIL NORTHWEST FLOW DEVELOPS ON SUNDAY.

WELL YOU REALLY WOULDN'T KNOW IT...BUT THERE IS A SLOW MOVING COLD
FRONT CREEPING SOUTHEAST ACROSS MINNESOTA EARLY THIS MORNING.
TEMPS AND DEWPOINTS ACROSS PORTIONS OF NORTHERN MN ARE 5-15
DEGREES COOLER THAN THEY WERE AT THIS TIME FRIDAY MORNING. THE
WIDESPREAD THUNDERSTORMS OFF TO OUR SOUTH AND WEST ARE CLOSER TO
THE SURFACE WARM FRONT IN AN AREA OF GOOD MID-LEVEL WARM ADVECTION
AND FGEN. THERE ARE ALSO PWATS NEAR 2" AND GOOD 850-300MB
THICKNESS DIFFLUENCE ACROSS IA...SO THERE IS A LOT WORKING IN
FAVOR FOR HEAVY RAIN IN AREAS TO OUR SOUTH. THAT BEING
SAID...SOUTHERN MN SHOULD SEE A SLIGHT INCREASE IN 925-850MB
MOISTURE TRANSPORT LATE THIS MORNING WITH MORE OF A SOUTHWEST
ORIENTATION TO THE LOW LEVEL FLOW VECTORS /THEY'VE BEEN NEAR ZERO
OR NORTH MOST OF THE NIGHT/. THERE IS ALSO A WEAK SHORTWAVE AND PV
FEATURE LOCATED IN ND/SD EARLY THIS MORNING...WHICH IS RESPONSIBLE
FOR THE CONVECTION FROM PIERRE, SD BACK TOWARD THE BLACK HILLS.
THIS FEATURE SHOULD MAKE IT TO THE SD/MN BORDER BY AROUND
15Z...WHICH COULD THEN KICK OFF MORE THUNDERSTORMS LATE THIS
MORNING AND INTO THE AFTERNOON. IN THE MEANTIME...WE ARE ALREADY
SEEING ACTIVITY IN SD TRANSLATE FARTHER EAST AND APPROACH THE
STATE LINE...NOT TO MENTION A COUPLE SHOWERS AND ENHANCED CUMULUS
DEVELOPMENT GOING UP ALONG THE SLOW MOVING COLD FRONT IN
MINNESOTA. THE SIGNAL FOR WIDESPREAD HEAVY RAIN OR EVEN WIDESPREAD
RAIN ISN'T GREAT TODAY...BUT THERE IS STILL PLENTY OF MOISTURE
AROUND AND ENOUGH FORCING TO JUSTIFY 40-70% RAIN ACROSS THE
FORECAST AREA. WE ARE SIMPLY NOT EXACTLY SURE WHICH FORCING
MECHANISM WILL DOMINATE AND AT WHAT TIME. THE AVAILABLE CAM
GUIDANCE OVERNIGHT...DOES SUGGEST A COUPLE DISTINCT AREAS OF
CONVECTIVE INITIATION ACROSS THE FORECAST TODAY /ONE NORTH AND ONE
SOUTH/...BUT THERE IS CONSIDERABLE DIFFERENCES IN TIMING AND
PLACEMENT...SO IT IS DIFFICULT TO INCLUDE HIGHER THAN 70-75%
CHANCE OF RAIN AT ANY ONE LOCATION GIVEN THE UNCERTAINTY. THUNDER
DOES SEEM MUCH MORE LIKELY ACROSS SOUTHERN MN WHEN COMPARED TO
WHAT IS EXPECTED IN CENTRAL MN AND EVEN WEST CENTRAL MN.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 248 AM CDT SAT JUL 12 2014

THE PERIOD WILL BEGIN WITH A CDFNT HAVING JUST SANK TO THE S OF
THE MPX CWFA...AND THIS WILL BEGIN THE POTENT CAA ADVERTISED FOR
THE N-CENTRAL CONUS OVER THE PAST SEVERAL DAYS. WHILE THE CDFNT
DROPS FURTHER S AND E DURG THE DAY SUN AND SUN NIGHT...A DEEP UPR
LVL CUTOFF LOW WILL DROP S FROM CENTRAL CANADA INTO THE GRT LKS
SUN NIGHT INTO MON. THERE WILL BE ENOUGH SEPARATION BETWEEN BOTH
FEATURES SUCH THAT A DRY DAY ON SUN FOR THE ENTIRE CWFA LOOKS IN
ORDER. HOWEVER...AS THE UPR LOW NEARS...SEVERAL SHTWV TROUGH AXES
WILL ROTATE ARND THE WRN FRINGES OF THE UPR LOW. IN ADDITION...A
WEAK POST-FRONTAL SFC TROUGH WILL ALSO DROP THRU THE REGION ON
MON...ALLOWING FOR SCATTERED RAIN SHWRS TO DEVELOP ACRS THE AREA.
AS THE UPR LOW PULLS AWAY FROM THE AREA MON NIGHT INTO TUE...THE
POTENTIAL FOR PRECIP WILL ALSO SHIFT OFF TO THE E. THUS LEAVING
THE MAIN STORY TO BE THE DROP IN TEMPERATURES. H85 TEMPS STILL
LOOK TO DROP TO THE 4 TO 6 DEG C RANGE...WELL BELOW NORMAL FOR
MID-JULY...AND THIS WILL TRANSLATE TO SFC TEMPS ARND 15 DEGREES
BELOW NORMAL. THE COLDEST AIR WILL DROP THRU THE REGION SUN NIGHT
THRU TUE NIGHT...WHERE HIGHS WILL ONLY HIT THE 60S WITH LOWS AS
FAR DOWN AS THE LWR 50S AND POTENTIALLY SOME UPR 40S IN NORMALLY
COLDER LOCATIONS. TEMPS DO LOOK TO MODERATE GOING INTO THE MID-TO-
LATE WEEK PERIOD AND THIS WILL BE ACCOMPANIED BY EXTENSIVE HIGH
PRES THAT WILL KEEP PRECIP AWAY FROM THE REGION STARTING TUE
NIGHT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1248 PM CDT SAT JUL 12 2014

UPPER WAVE MOVING ACROSS SRN MN THIS MORNING IS ALSO HELPING TO
PUSH A COLD FRONT ACROSS THE AREA AS WELL...WITH AREAS OF SHOWERS
AND STORMS DEVELOPING OUT AHEAD OF IT. INSTABILITY IS SOMEWHAT
LIMITED...SO UPDRAFTS HAVE BEEN STRONG ENOUGH TO PRODUCE SOME
HEAVY DOWNPOURS...BUT NOT MUCH IN THE WAY OF LIGHTNING...SO TRENDED
PRECIP MENTION IN TAFS MORE TOWARD A SHRA MENTION. OUTSIDE OF
BEING A LITTLE SLOW IN DEVELOPING ACTIVITY...THE HRRR HAS HAD A
GOOD HANDEL ON ACTIVITY THIS MORNING...SO FOLLOWED IT TO TIME
ACTIVITY ACROSS THE TERMINALS. THERE IS ALSO AN AREA OF SHRA IN
THE WAKE OF THE FRONT ACROSS WRN MN...BUT WITH CIGS GETTING EVER
HIGHER OUT WEST...THAT RAIN WILL LIKELY HAVE A TOUGH TIME GETTING
MUCH FARTHER WEST OF ITS CURRENT LOCATION. AS THE FRONT MOVES
THROUGH IT WILL BE TAKING THE IFR/MVFR CIGS WITH IT...WITH VFR
CONDITIONS EXPECTED TO PREVAIL THE REST OF THE TAF. WILL HAVE TO
WATCH THE POTENTIAL FOR FOG TONIGHT AS SKIES CLEAR OUT...BUT WE
WILL BE BRINGING IN DRIER AIR THROUGH THE NIGHT AS WELL...SO THAT
SHOULD KEEP ANY LOWER VSBYS IN CHECK. WINDS WILL GRADUALLY TREND
MORE NWRLY OVERNIGHT...WITH SPEEDS INCREASING AND A FEW GUSTS OUT
OF THE NW DEVELOPING BY LATE SUNDAY MORNING.

KMSP...LIGHTNING ACTIVITY HAS BEEN MINIMAL WITH ACTIVITY THIS
MORNING AND WITH CLOUD TOPS RELATIVELY WARM...WILL LIKELY SEE
LIGHTNING ACTIVITY CONTINUE TO BE PRETTY SPARSE THROUGH THE
AFTERNOON...SO FEEL COMFORTABLE WITH JUST THE VCTS MENTION. THIS
ACTIVITY SHOULD CLEAR THE FIELD BY 23Z WITH NO OTHER ISSUES
EXPECTED THIS TAF PERIOD OTHER THAN THE NW WINDS STARTING TO GET
GUSTY BY SUNDAY AFTERNOON.

/OUTLOOK FOR KMSP/
MON...MVFR PSBL WITH CHC OF SHRA/TSRA. NW WINDS 15-30 KTS.
TUE...VFR. NW WINDS 10-15 KTS.
WED...VFR. NW WINDS 5-10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...CLF
LONG TERM...JPC
AVIATION...MPG
Hazardous weather outlook, Jul 12, 11:56 AM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1156 AM CDT SAT JUL 12 2014

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
131700-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1156 AM CDT SAT JUL 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THIS
EVENING... ESPECIALLY SOUTH OF A LINE FROM MONTEVIDEO TO
HUTCHINSON TO THE TWIN CITIES IN MINNESOTA... TO LADYSMITH
WISCONSIN. THE THREAT FOR SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jul 12, 1:21 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
121 PM CDT SAT JUL 12 2014

MNZ070-078-122015-
DAKOTA-GOODHUE-
121 PM CDT SAT JUL 12 2014

...LOCALIZED FLOODING IS LIKELY IN THE AREA...

AT 121 PM CDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE SLOWLY MOVING
EAST ACROSS THE AREA. RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR
WERE OCCURRING... WITH ESTIMATED TOTALS OF OVER AN INCH AND A HALF
SINCE 1130 AM. ADDITIONAL RAINFALL IS EXPECTED BEFORE THE STORMS
WEAKEN OR MOVE OUT OF THE AREA... WHICH WILL LEAD TO FLOODING OF
SMALL STREAMS... AS WELL AS URBANIZED AND POOR DRAINAGE AREAS.

PEOPLE IN DAKOTA AND NORTHWESTERN GOODHUE COUNTIES...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY AND EXERCISE APPROPRIATE CAUTION.

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF CREEKS AND
STREAMS.

&&

LAT...LON 4463 9327 4463 9332 4471 9331 4478 9289
      4475 9285 4472 9274 4464 9263 4461 9262
      4460 9257 4457 9254 4457 9250 4447 9266
      4448 9328
Special weather statement, Jul 12, 1:44 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
144 PM CDT SAT JUL 12 2014

MNZ062-063-121915-
RAMSEY-WASHINGTON-
144 PM CDT SAT JUL 12 2014

...THUNDERSTORMS MOVING OVER RAMSEY AND WASHINGTON COUNTIES THROUGH
215 PM CDT...

AT 141 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHEAST OF MAPLEWOOD. THIS STORM WAS MOVING
EAST AT 20 MPH.

PEA SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LANDFALL.
  LAKE ELMO.
  LAKE ELMO AIRPORT.
  LAKELAND.
  BAYPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4505 9280 4503 9276 4497 9277 4495 9275
      4492 9276 4490 9304 4492 9306 4496 9306
      4507 9281
TIME...MOT...LOC 1844Z 252DEG 19KT 4495 9295
Special weather statement, Jul 12, 2:17 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
217 PM CDT SAT JUL 12 2014

WIZ015-016-122115-
BARRON-RUSK-
217 PM CDT SAT JUL 12 2014

...LOCALIZED FLOODING IS LIKELY IN THE AREA...

AT 217 PM CDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE SLOWLY MOVING
EAST ACROSS THE AREA. RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR
WERE OCCURRING... WITH ESTIMATED TOTALS OF OVER AN INCH SINCE 1 PM.
ADDITIONAL RAINFALL IS EXPECTED BEFORE THE STORMS WEAKEN OR MOVE OUT
OF THE AREA... WHICH WILL LEAD TO FLOODING OF SMALL STREAMS... AS
WELL AS URBANIZED AND POOR DRAINAGE AREAS.

PEOPLE IN BARRON AND RUSK COUNTIES...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY AND EXERCISE APPROPRIATE CAUTION.

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF CREEKS AND
STREAMS.

&&

LAT...LON 4539 9090 4529 9127 4529 9154 4521 9155
      4521 9215 4547 9215 4564 9184 4564 9091
Special weather statement, Jul 12, 2:19 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
219 PM CDT SAT JUL 12 2014

WIZ015-122000-
BARRON-
219 PM CDT SAT JUL 12 2014

...THUNDERSTORMS MOVING OVER BARRON COUNTY THROUGH 300 PM CDT...

AT 218 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES SOUTH OF BARRON...OR 16 MILES SOUTHEAST OF
TURTLE LAKE. THIS STORM WAS MOVING EAST AT 25 MPH.

PEA SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HILLSDALE.
  DALLAS.
  CHETEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4521 9167 4520 9168 4521 9198 4536 9198
      4538 9154 4523 9155 4521 9154
TIME...MOT...LOC 1920Z 270DEG 20KT 4527 9185
Special weather statement, Jul 12, 2:45 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
245 PM CDT SAT JUL 12 2014

MNZ063-WIZ014-023-024-122145-
PIERCE-POLK-ST. CROIX-WASHINGTON-
245 PM CDT SAT JUL 12 2014

...LOCALIZED FLOODING IS LIKELY IN THE AREA...

AT 245 PM CDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE SLOWLY MOVING
EAST ACROSS THE AREA. RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR
WERE OCCURRING... WITH ESTIMATED TOTALS OF OVER AN INCH AND A HALF
SINCE 1 PM. ADDITIONAL RAINFALL IS EXPECTED BEFORE THE STORMS WEAKEN
OR MOVE OUT OF THE AREA... WHICH WILL LEAD TO FLOODING OF SMALL
STREAMS... AS WELL AS URBANIZED AND POOR DRAINAGE AREAS.

PEOPLE IN NORTHERN PIERCE...SOUTHEASTERN POLK...SOUTHERN WASHINGTON
AND ST. CROIX COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY
AND EXERCISE APPROPRIATE CAUTION.

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF CREEKS AND
STREAMS.

&&

LAT...LON 4474 9264 4475 9285 4478 9289 4478 9294
      4476 9296 4478 9302 4481 9300 4486 9301
      4492 9288 4508 9285 4535 9216 4468 9213
Special weather statement, Jul 12, 3:00 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
300 PM CDT SAT JUL 12 2014

WIZ024-025-122100-
DUNN-PIERCE-
300 PM CDT SAT JUL 12 2014

...LOCALIZED FLOODING IS LIKELY IN NORTHERN DUNN COUNTY...

AT 255 PM CDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE SLOWLY MOVING
EAST INTO DUNN COUNTY. RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR
WERE OCCURRING...WITH ESTIMATED TOTALS OF 1 TO 2 INCHES OVER ST.
CROIX COUNTY. SIMILAR RAINFALL AMOUNTS ARE EXPECTED IN DUNN COUNTY
BEFORE THE STORMS WEAKEN OR MOVE OUT OF THE AREA...WHICH WILL LEAD
TO FLOODING OF SMALL STREAMS...AS WELL AS URBANIZED AND POOR
DRAINAGE AREAS.

PEOPLE IN NORTHERN DUNN COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY AND EXERCISE APPROPRIATE CAUTION.

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF CREEKS AND
STREAMS.

&&

LAT...LON 4478 9168 4473 9213 4512 9213 4512 9215
      4521 9215 4521 9167 4514 9167 4512 9165
      4499 9165 4479 9165

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:20 AM CDTSpecial Weather StatementMPXWright55 min
Jul 12, 7:26 AM CDTSpecial Weather StatementMPXRenville64 min
Jul 12, 8:06 AM CDTSpecial Weather StatementMPXYellow Medicine114 min
Jul 12, 8:08 AM CDTSpecial Weather StatementMPXMcLeod112 min
Jul 12, 8:38 AM CDTSpecial Weather StatementMPXRenville2 hr
Jul 12, 9:19 AM CDTSpecial Weather StatementMPXChippewa116 min
Jul 12, 10:00 AM CDTSpecial Weather StatementMPXBrown, Redwood2 hr
Jul 12, 11:03 AM CDTSpecial Weather StatementMPXBrown117 min
Jul 12, 11:51 AM CDTSpecial Weather StatementMPXLe Sueur24 min
Jul 12, 12:38 PM CDTSpecial Weather StatementMPXLe Sueur112 min
Jul 12, 12:52 PM CDTSpecial Weather StatementMPXScott38 min
Jul 12, 1:21 PM CDTSpecial Weather StatementMPXDakota114 min
Jul 12, 1:44 PM CDTSpecial Weather StatementMPXWashington31 min
Jul 12, 2:17 PM CDTSpecial Weather StatementMPXBarron, Rusk118 min
Jul 12, 2:19 PM CDTSpecial Weather StatementMPXBarron41 min
Jul 12, 2:45 PM CDTSpecial Weather StatementMPXPierce, Saint Croix2 hr
Jul 12, 3:23 PM CDTSpecial Weather StatementMPXChippewa112 min

Nearby

Special Weather Statements in Wisconsin, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.